MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM ROBOTIC SYSTEM; FLUID JET REMOVAL SYSTEM
Catalog Number AB2000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Respiratory Arrest (4461)
Date of Event 03/25/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A male patient underwent aquablation therapy to treat benign prostatic hyperplasia (bph).Procept biorobotics corporation (procept) became aware that, post-aquablation therapy, the patient was being extubated and awakened from anesthesia and went into respiratory arrest.The patient had mucus suctioned out and was re-intubated.It was noted that the patient had a large amount of mucus prior to the procedure.They placed the patient on a ventilator and moved them to the post-anesthesia care unit (pacu).The patient was reported to be doing well and has since been discharged from the hospital.No malfunction of the aquabeam robotic system was reported.
 
Additional Manufacturer Narrative
The aquabeam robotic system is a reusable device; therefore, it is currently in the possession of the user facility.The investigation of this event consisted of a review of the event information, device history record (dhr), and instructions for use (ifu).A review of the log files for this procedure could not be conducted as they were not provided.Three good faith efforts (gfe) were made to obtain the log files without success.If the log files are made available in the future, then this complaint will be reopened to conduct such a review.A review of the device history record (dhr) for ab2000-d/serial number (b)(6) was performed, which confirmed that there were no non-conformances, failures, discrepancies, or missed steps during the manufacturing process that could be related to the reported event.The review indicated that the device met all design and manufacturing specifications when released for distribution.The aquabeam robotic system's instructions for use (ifu), sj-ifu0101-00, rev.E, was reviewed and states the following: 3.Contraindications do not use the aquabeam robotic system in patients who do not meet the indication for the system¿s intended use.A root cause for the reported event could not be determined.It was noted that the patient had a lot of mucus before the procedure.The treating surgeon does not attribute this event to aquablation therapy.Based on the event details plus a review of the dhr and ifu the event is considered not to be device-related.Submission of this report does not constitute an admission that the manufacturer's product caused or contributed to the event.

Brand Name
AQUABEAM ROBOTIC SYSTEM
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer (Section G)
PROCEPT BIOROBOTICS CORPORATION
150 baytech dr
san jose CA 95134
Manufacturer Contact
doria esquivel
150 baytech dr
san jose, CA 95134
6502327291
MDR Report Key24912919
Report Number3012977056-2026-00086
Device Sequence Number15752043
Product Code PZP
UDI-Device Identifier00850055427020
UDI-Public010085005542702011230821
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN170024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberAB2000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/25/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale